Alert archive / Louisiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 39, NWS Lake Charles, LA

March 3, 2008Saint Landry Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Mar 3, 2008, 5:56 PM CST for Saint Landry Parish, Louisiana. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 3, 2008, 5:56 PM CST (23:56 UTC)
Expired
Mar 3, 2008, 6:30 PM CST
In force
34 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

County Saint Landry Parish, LA

What was reported inside it

TimeReportWhereRemark
Mar 3, 6:10 PM CSTHAIL 0.75Port Barre, LAPOLICE CHIEF REPORTED DIME TO PENNY SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 3, 10:36 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2008-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2008-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
387 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLCH 032357
SVRLCH
LAC097-040030-
/O.NEW.KLCH.SV.W.0039.080303T2356Z-080304T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
556 PM CST MON MAR 3 2008

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ST. LANDRY PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES...OPELOUSAS...LEONVILLE...KROTZ SPRINGS...

* UNTIL 630 PM CST

* AT 555 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED FROM
  SUNSET TO PALMETTO...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PORT BARRE BY 605 PM CST...
  KROTZ SPRINGS AND MELVILLE BY 625 PM CST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST MONDAY EVENING FOR
SOUTHWESTERN LOUISIANA.

LAT...LON 3050 9175 3041 9196 3042 9197 3041 9197
      3038 9204 3038 9205 3036 9208 3057 9220
      3077 9176
TIME...MOT...LOC 2356Z 247DEG 26KT 3048 9202

$$

25
1 follow-up statement
000 
WWUS54 KLCH 040019
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
618 PM CST MON MAR 3 2008

LAC097-040030-
/O.CON.KLCH.SV.W.0039.000000T0000Z-080304T0030Z/
ST. LANDRY LA-
618 PM CST MON MAR 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST 
FOR ST. LANDRY PARISH...

AT 616 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED FROM MELVILLE TO NEAR KROTZ SPRINGS TO NEAR ARNAUDVILLE... 
MOVING NORTHEAST AT 30 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST MONDAY EVENING FOR
SOUTHWESTERN LOUISIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CST MONDAY EVENING FOR SOUTH CENTRAL LOUISIANA.

LAT...LON 3041 9195 3042 9197 3038 9204 3038 9205
      3036 9208 3057 9220 3077 9176 3050 9175
TIME...MOT...LOC 0018Z 247DEG 29KT 3056 9179

$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 2:30 PM CST, 3 hours 26 minutes earlier.

Area forecast discussion, Mar 3, 2:30 PM CST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
230 PM CST MON MAR 3 2008

.UPDATE...
AFTER CONFERENCE CALL WITH SPC...A NEW TORNADO WATCH #92 HAS BEEN
ISSUED TO FILL IN THE REMAINDER OF THE FORECAST AREA..THAT WAS NOT
IN THE PREVIOUS WATCH.

&&

RUA

&&

.PREV DISCUSSION... /ISSUED 219 PM CST MON MAR 3 2008/

SYNOPSIS...
LATEST MSAS ANALYSIS SHOWS A 1003MB SURFACE LOW NEAR THE BORDER OF
NORTHERN LOUISIANA AND SOUTHERN ARKANSAS...WITH A COLD FRONT
TRAILING SOUTHWEST FROM THE LOW AND ENTERING THE FORECAST AREA
FROM NEAR TOLEDO BEND TO JUST WEST OF BEAUMONT. THIS COLD FRONT IS
MAKING PRETTY STEADY PROGRESS TO THE EAST AS WATER VAPOR SHOWS
UPPER LOW AND TROF ACROSS NORTHERN TEXAS KICKING OFF TO THE EAST.

SHORT TERM...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE
FORECAST AREA FOR THE REMAINDER OF THE AFTERNOON INTO THE EARLY
EVENING HOURS AS A COLD FRONT MOVE ACROSS. CONVECTIVE ACTIVITY IS
FINALLY ON THE UPSWING AS FRONT IS INTERACTING WITH A MODERATELY
UNSTABLE...BUT HIGHLY SHEARED...MOIST ENVIRONMENT. FIRST SEVERE
THUNDERSTORM WARNING HAS BEEN ISSUED AND A TORNADO WATCH IS IN
EFFECT FOR THE MAJORITY OF THE FORECAST AREA THROUGH 6 PM CST.

THE SPECIAL 18Z UPPER AIR SOUNDING FROM KLCH SHOWED CAP ALL BUT
ERODED WITH LOW LEVEL JET RUNNING AROUND 60 KNOTS...AND 0-3KM
HELICITY VALUE AN EVIL LOOKING 666 M2/S2. THE MAIN THREAT WILL BE
DAMAGING STRAIGHT LINE WIND GUSTS...HOWEVER WITH THE IMPRESSIVE
LOW LEVEL SHEAR...A FEW TORNADOES CAN NOT BE RULED OUT. ALSO...WITH
COOLER DRIER AIR MOVING IN ALOFT...AND UPPER LEVEL DIVERGENCE...COULD
ALSO SEE SOME LARGE HAIL.

BEHIND THE COLD FRONT...COOLER AIR QUICKLY MOVES IN...ENDING THE
THREAT FOR SEVERE WEATHER. WILL PROBABLY BE ABLE TO REMOVE A FEW
COUNTIES OR PARISHES OUT WEST SHORTLY.

SKIES WILL GRADUALLY CLEAR OUT OVERNIGHT WITH MUCH COLDER
TEMPERATURES...WITH READINGS IN THE 30S TO LOWER 40S. BRISK
NORTHWEST WINDS WILL ALSO OCCUR BEHIND THE FRONT AND WILL ISSUE A
LAKE WIND ADVISORY FOR THE SOUTHERN ZONES THROUGH MIDNIGHT.

LONG TERM...
VERY NICE AND PLEASANT WEATHER CAN THEN BE EXPECTED THROUGH
WEDNESDAY. THE NEXT SYSTEM IS EXPECTED ON THURSDAY WITH A CHANCE
FOR SHOWERS.

AVIATION...
POSSIBILITY OF STRONG THUNDERSTORMS WILL AFFECT THE TAF SITES
THROUGH ABOUT 00Z. MVFR CEILINGS WITH GUSTY NORTHWEST WINDS WILL
THEN CONTINUE THROUGH THE EVENING HOURS.

MARINE...
STRONG NORTH WINDS WILL DEVELOP BEHIND THE COLD FRONT TONIGHT. A
SMALL CRAFT ADVISORY WILL BE IN EFFECT THROUGH TUESDAY MORNING.
THE MAY SOME GUSTS TO GALE FORCE...BUT NOT ENOUGH AT THIS POINT TO
ISSUE A GALE WARNING OR KEEP THE GALE WATCH GOING. WINDS WILL
DECREASE ON TUESDAY NIGHT.

WINDS WILL THEN PICK UP AGAIN ON THURSDAY BEHIND THE NEXT FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  41  60  39  67 /  40   0   0   0
KBPT  40  59  38  68 /  20   0   0   0
KAEX  39  56  35  69 /  40   0   0   0
KLFT  43  57  38  68 /  70   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...LAKE WIND ADVISORY UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING
     ZONES: ACADIA...CALCASIEU...CAMERON...IBERIA...JEFFERSON
     DAVIS...LAFAYETTE...LOWER ST. MARTIN...ST. MARY...UPPER ST.
     MARTIN...AND VERMILION.

     TORNADO WATCH UNTIL 6 PM MONDAY FOR THE FOLLOWING ZONES:
     ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...
     CAMERON...EVANGELINE...JEFFERSON DAVIS...LAFAYETTE...
     RAPIDES...ST. LANDRY...VERMILION...AND VERNON.

     TORNADO WATCH UNTIL 11 PM MONDAY FOR THE FOLLOWING ZONES:
     IBERIA...LOWER ST. MARTIN...ST. MARY...AND UPPER ST.
     MARTIN.

TX...TORNADO WATCH UNTIL 6 PM MONDAY FOR THE FOLLOWING ZONES:
     HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...AND TYLER.

     LAKE WIND ADVISORY UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING
     ZONES: JEFFERSON...AND ORANGE.

GM...SMALL CRAFT ADVISORY UNTIL 3 PM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
     NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA
     OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY, LA OUT 20 NM...WATERS FROM CAMERON, LA
     TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM...WATERS
     FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20
     NM TO 60 NM...AND WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM.

     TORNADO WATCH UNTIL 6 PM MONDAY FOR THE FOLLOWING ZONES: COASTAL
     WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...AND
     COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20
     NM.

     TORNADO WATCH UNTIL 11 PM MONDAY FOR THE FOLLOWING ZONES: AND
     COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
     CITY, LA OUT 20 NM.

&&

RUA
Hazardous weather outlook, Mar 3, 5:20 AM CST, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
520 AM CST MON MAR 3 2008

GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-041200-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
520 AM CST MON MAR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON
THROUGH THIS EVENING. AHEAD OF THE FRONT...STRONG GUST SOUTHERLY
WINDS CAN BE EXPECTED. THUNDERSTORMS WILL INCREASE DURING THE
DAY...WITH THE POSSIBILITY OF SEVERE STORMS. THE MAIN SEVERE
WEATHER THREAT WILL BE DAMAGING WINDS AND LARGE HAIL...BUT
ISOLATED TORNADOES ARE ALSO POSSIBLE. BEHIND THE FRONT...WINDS
WILL SHIFT NORTHWEST...REMAINING STRONG AND GUSTY. WINDS TO GALE
FORCE ARE POSSIBLE OVER THE COASTAL WATERS IN THE WAKE OF THE FRONT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DRIER...COOLER WEATHER CAN BE EXPECTED TUESDAY AND WEDNESDAY.
THE NEXT CHANCE OF RAIN IS EXPECTED ON THURSDAY AS ANOTHER COLD FRONT
MOVES THROUGH THE AREA. HIGH PRESSURE WILL RE-ESTABLISH COOL DRY
CONDITIONS ACROSS THE AREA FOR THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING.

ML

In the hours before

Special weather statement, Mar 3, 2:46 PM CST, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
246 PM CST MON MAR 3 2008

LAZ033-045-032130-
ST. LANDRY LA-UPPER ST. MARTIN LA-
246 PM CST MON MAR 3 2008

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 PM CST FOR ST.
LANDRY AND ST. MARTIN PARISHES...

AT 241 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES NORTHWEST OF ST. MARTINVILLE...
MOVING NORTHEAST AT 55 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  HENDERSON...BUTTE LA ROSE AND CECILIA BY 255 PM CST
  KROTZ SPRINGS BY 310 PM CST

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST MONDAY EVENING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING FOR SOUTH CENTRAL
LOUISIANA.
Local storm report, Mar 3, 3:39 PM CST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
339 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             ALEXANDRIA              31.29N 92.46W
03/03/2008  E0.25 INCH       RAPIDES            LA   PUBLIC

&&

RC
Special weather statement, Mar 3, 3:55 PM CST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
355 PM CST MON MAR 3 2008

LAZ027-028-032300-
RAPIDES LA-VERNON LA-
355 PM CST MON MAR 3 2008

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 PM CST FOR RAPIDES
AND VERNON PARISHES...

AT 350 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES SOUTHEAST OF PITKIN...MOVING
NORTHEAST AT 30 MPH. THIS STORM HAS SHOWN SIGNS OF ROTATION AT TIMES.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  UNION HILL BY 410 PM CST
  CALCASIEU AND HINESTON BY 420 PM CST

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST MONDAY EVENING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING FOR SOUTH CENTRAL
LOUISIANA.
Local storm report, Mar 3, 3:57 PM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
357 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             SIMPSON                 31.26N 93.02W
03/03/2008  E0.75 INCH       VERNON             LA   PUBLIC

&&

RC
Local storm report, Mar 3, 4:13 PM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
413 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     TSTM WND DMG     5 NNW ORANGE            30.17N 93.79W
03/03/2008                   ORANGE             TX   LAW ENFORCEMENT

            STRUCTURAL DAMAGE TO A BARN AND ROOF DAMAGE TO A HOUSE.
            POSSIBLE TORNADO.

&&

RC
Special weather statement, Mar 3, 5:26 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
526 PM CST MON MAR 3 2008

LAZ033-043-044-040000-
ST. LANDRY LA-LAFAYETTE LA-ACADIA LA-
526 PM CST MON MAR 3 2008

...THUNDERSTORM WITH EXCESSIVE LIGHTNING AFFECTING EASTERN ACADIA
PARISH...

AT 523 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 2 MILES EAST OF CROWLEY...MOVING
NORTHEAST AT 30 MPH. THIS STORM HAS A HISTORY OF EXCESSIVE LIGHTNING
AND WILL CONTINUE TO AFFECT EASTERN ACADIA...EXTREME NORTHWESTERN
LAFAYETTE AND SOUTHWESTERN SAINT LANDRY PARISHES.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  DUSON BY 535 PM CST
  MIRE AND BRANCH BY 540 PM CST
  CHURCH POINT AND CANKTON BY 550 PM CST
  SUNSET...GRAND COTEAU AND LAWTELL BY 600 PM CST

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST MONDAY EVENING FOR
SOUTHWESTERN LOUISIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CST MONDAY EVENING FOR SOUTH-CENTRAL LOUISIANA.

25

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 4:16 AM CSTLake Wind AdvisoryLCHLafayette, Saint Martin20 hr
Mar 3, 8:57 AM CSTRiver Flood WarningLCHCalcasieu24 hr
Mar 3, 1:51 PM CSTSevere Thunderstorm WarningLCHBeauregard, Vernon54 min
Mar 3, 2:40 PM CSTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Rapides, Vernon50 min
Mar 3, 2:58 PM CSTTornado WarningLCHRapides, Vernon21 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.